MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 REPAIR WHITE ADAPTER LEG; PORT AND CATHETER ACCESSORIES

C.R. BARD, INC. (BASD) -3006260740 REPAIR WHITE ADAPTER LEG; PORT AND CATHETER ACCESSORIES
Catalog Number 0601680
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a chronic catheter placement procedure.During the procedure, it was reported the white lumen extension set was allegedly found cracked.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one blue luer extension leg to a hickman catheter was returned for sample evaluation.Gross, visual, microscopic visual, tactile and functional evaluations were performed.The device was to be clean.The blue luer extension leg was patent to both infusion and aspiration.No leaks were noted.Hydrostatic pressure was applied by clamping the distal end of the extension leg and no leaks were noted as well.Therefore, the investigation is unconfirmed for the reported catheter crack issue as no crack and break was found during sample evaluation for blue luer.The definitive root cause could not be determined based upon available information.It is unknown whether patient/procedural factors contributed to the event.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required b5, d4 (unique identifier (udi) #), g3, h6 (component, method, result, conclusion) section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a chronic catheter placement procedure using the repair white adapter leg.During the procedure, it was reported the white lumen extension set was allegedly found cracked.There was no reported patient injury.

Brand Name
REPAIR WHITE ADAPTER LEG
Common Device Name
PORT AND CATHETER ACCESSORIES
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23252427
Report Number3006260740-2025-07590
Device Sequence Number13323507
Product Code LJS
UDI-Device Identifier00801741036415
UDI-Public(01)00801741036415(11)240501(17)261130(10)REJQ2072
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K830406
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0601680
Device Lot NumberREJQ2072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date10/09/2025
Supplement Report FDA Received Date01/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown